User menu

Lipschitz Properties of Solutions in Mathematical-programming

Bibliographic reference Cornet, B. ; Laroque, G.. Lipschitz Properties of Solutions in Mathematical-programming. In: Journal of Optimization Theory and Applications, Vol. 53, no. 3, p. 407-427 (1987)
Permanent URL http://hdl.handle.net/2078.1/53472
  1. Fiacco, A. C., andHutzler, W. P.,Basic Results in the Development of Sensitivity and Stability Analysis in Nonlinear Programming, Computation and Operation Research, Vol. 9, pp. 9?28, 1982.
  2. Robinson, S. M.,Generalized Equations and Their Solutions, Part 2: Applications to Nonlinear Programming, Optimality and Stability in Mathematical Programming, Edited by M. Guignard, Mathematical Programming Study, Vol. 19, pp. 200?221, 1982.
  3. Fiacco, A. V., andMcCormick, G. P.,Nonlinear Programming: Sequential Unconstrained Minimization Techniques, Wiley, New York, New York, 1968.
  4. Fiacco, A. V.,Sensitivity Analysis for Nonlinear Programming Using Penalty Methods, Mathematical Programming, Vol. 10, pp. 287?311, 1976.
  5. Robinson, S. M.,Perturbed Kuhn-Tucker Points and Rates of Convergence for a Class of Nonlinear Programming Algorithm, Mathematical Programming, Vol. 7, pp. 1?16, 1974.
  6. Robinson, S. M.,Strongly Regular Generalized Equations, Mathematics of Operations Research, Vol. 5, pp. 43?62, 1980.
  7. Kojima, M.,Strongly Stable Stationary Solutions in Nonlinear Programs, Analysis and Computation of Fixed Points, Edited by S. M. Robinson, Academic Press, New York, New York, 1980.
  8. Aubin, J. P.,Lipschitz Behavior of Solutions to Convex Minimization Problems, Mathematics of Operations Research, Vol. 9, pp. 87?111, 1984.
  9. Levitin, E. S.,On the Local Perturbation Theory of a Problem of Mathematical Programming in a Banach Space, Soviet Mathematics Doklady, Vol. 15, pp. 603?608, 1975.
  10. Cornet, B., andVial, J. P.,Lipschitzian Solutions of Perturbed Nonlinear Programming Problems, SIAM Journal of Control and Optimization, Vol. 24, pp. 1123?1137, 1986.
  11. Clarke, F.,On the Inverse Function Theorem, Pacific Journal of Mathematics, Vol. 64, pp. 97?102, 1976.
  12. Auslender, A.,Theorem of Constant Rank for Lipschitzian Maps and Applications in Optimization Theory, Proceedings of the Second Symposium about Stability, Edited by A. V. Fiacco, Marcel Dekker, New York, New York, 1984.
  13. Hiriart-Urruty, J. B.,Tangent Cones, Generalized Gradients, and Mathematical Programming in Banach Spaces, Mathematics of Operations Research, Vol. 4, pp. 79?97, 1979.
  14. Cornet, B., andLaroque, G.,Lipschitz Properties of Constrained Demand Functions and Constrained Maximizers, INSEE, Working Paper No. 8005, 1980.
  15. Clarke, F.,Generalized Gradients and Applications, Transactions of the American Mathematical Society, Vol. 205, pp. 247?262, 1975.
  16. Rockafellar, R. T.,Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970.